MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ccr3.71655

Медицинская библиотека · Clinical case reports · 2025

Rapid-Onset Drug-Induced Liver Injury Following Amoxicillin-Clavulanate: A Case Report.

Khadka Shuvam, Dev Abinash, Yadav Pramodman Singh, Acharya Sujan, Karki Amisha, Shah Leeza

СтатьяПеревод в очереди

Аннотация

Drug-Induced Liver Injury (DILI) is a rare but potentially serious adverse effect of many commonly used medications. DILI is a diagnosis of exclusion and requires a high index of suspicion. Amoxicillin-Clavulanate (A-C) is a widely prescribed antibiotic known to be one of the leading causes of idiosyncratic DILI. Though well documented in Western countries, cases of DILI are less frequently reported in our region. The usual onset of DILI varies from a few days to 8 weeks after initiation of medication. Here, we report a case of an atypically rapid onset of amoxicillin-clavulanate induced liver injury in a 32-year-old female following just two doses.

Для цитирования: Khadka Shuvam, Dev Abinash, Yadav Pramodman Singh, Acharya Sujan, Karki Amisha, Shah Leeza. Rapid-Onset Drug-Induced Liver Injury Following Amoxicillin-Clavulanate: A Case Report.. Clinical case reports. 2025. DOI: 10.1002/ccr3.71655.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.